RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2015, Volume 27, Issue 1, Pages 194–217 (Mi aa1420)  

This article is cited in 4 scientific papers (total in 4 papers)

Research Papers

On the Cheeger–Müller theorem for an even-dimensional cone

L. Hartmanna, M. Spreaficob

a UFSCar, Universidade Federal de São Carlos, São Carlos, Brazil
b Università del Salento, Lecce, Italy

Abstract: Equality is proved for the $L^2$-analytic torsion and the intersection R-torsion of the even-dimensional finite metric cone over an odd-dimensional compact manifold.

Keywords: analytic torsion, pseudomanifold, De Rham metric, Reidemeister basis, fundamental group, Hodge operator, zeta function, singular locus.

Funding Agency Grant Number
National Council for Scientific and Technological Development (CNPq)
Fundação de Amparo à Pesquisa do Estado de São Paulo 2013/04396-6


Full text: PDF file (286 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2016, 27:1, 137–154

Bibliographic databases:

Received: 18.01.2013
Language:

Citation: L. Hartmann, M. Spreafico, “On the Cheeger–Müller theorem for an even-dimensional cone”, Algebra i Analiz, 27:1 (2015), 194–217; St. Petersburg Math. J., 27:1 (2016), 137–154

Citation in format AMSBIB
\Bibitem{HarSpr15}
\by L.~Hartmann, M.~Spreafico
\paper On the Cheeger--M\"uller theorem for an even-dimensional cone
\jour Algebra i Analiz
\yr 2015
\vol 27
\issue 1
\pages 194--217
\mathnet{http://mi.mathnet.ru/aa1420}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3443271}
\elib{http://elibrary.ru/item.asp?id=23780129}
\transl
\jour St. Petersburg Math. J.
\yr 2016
\vol 27
\issue 1
\pages 137--154
\crossref{https://doi.org/10.1090/spmj/1380}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000374001400008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84953735234}


Linking options:
  • http://mi.mathnet.ru/eng/aa1420
  • http://mi.mathnet.ru/eng/aa/v27/i1/p194

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. Hartmann, M. Lesch, B. Vertman, “Zeta-determinants of Sturm–Liouville operators with quadratic potentials at infinity”, J. Differ. Equ., 262:5 (2017), 3431–3465  crossref  mathscinet  zmath  isi  scopus
    2. L. Hartmann, M. Spreafico, “The analytic torsion of the finite metric cone over a compact manifold”, J. Math. Soc. Jpn., 69:1 (2017), 311–371  crossref  mathscinet  zmath  isi  scopus
    3. U. Ludwig, “An extension of a theorem by Cheeger and Muller to spaces with isolated conical singularities”, C. R. Math., 356:3 (2018), 327–332  crossref  mathscinet  zmath  isi  scopus
    4. Vertman B., “Cheeger-Muller Theorem on Manifolds With Cusps”, Math. Z., 291:3-4 (2019), 761–819  crossref  mathscinet  zmath  isi  scopus
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:140
    Full text:27
    References:19
    First page:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019